Aug 9, 2005
I am HIV, currently taking Viread, Sustiva, Kaletra. Also taking serostim for muscle wasting. The problem is since around 2002 I've noticed that not only my sex drive has diminish as well as I don't produce any semen (at all) - dry. I've HIV since '88 and knock on wood, never had problems except for the meds side effects, (ie) Lypo, buffalo hump which I've had 2 surgery's and having another. My testotrone count is normal. What's going on? thanks
| Response from Dr. Henry
This problem has occurred in a small number of my patients and in some other visitors to this site. In the absence of hypogonadism it has been difficult to see if there is a common cause (often difficult to pin down when the rate of the problem is low)such as a particular HIV drug. Have you seen a urologist for this (sometimes helpful) to evaluate the status of your prostate and seminal vesicles (and other glands/anatomy)? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Common Is Toxoplasmosis?
- Can You Contract HIV From Touching A Bloody Scab?
- Pcr Dna Picking Your Nose
- Blowjob From A Prostitute Negative Western Blot
- Coated Tongue After Sex With Hooker Condom Broke Worried I Have HIV
- Eye Floaters After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.